Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On compact multipliers of Banach algebras
HTML articles powered by AMS MathViewer

by Herbert Kamowitz PDF
Proc. Amer. Math. Soc. 81 (1981), 79-80 Request permission

Abstract:

We show that if the maximal ideal space of a commutative semisimple Banach algebra $B$ contains no isolated points, then every compact multiplier is trivial.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37, 46H05
  • Retrieve articles in all journals with MSC: 47B37, 46H05
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 79-80
  • MSC: Primary 47B37; Secondary 46H05
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589140-2
  • MathSciNet review: 589140